# SDR FDEA201608072831

- Difficulty date: August 7, 2016
- Submitted: August 12, 2016
- Operation: Air carrier
- Aircraft: N952FD
- Make and model: Boeing 757236
- Aircraft serial: 28666
- Aircraft time: 30,361 hours, 21,139 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Blower
- Part number: 107STC266
- Condition: Failed
- Location: Evas
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/O EVAS BLOWER MOTOR TEST FAILED IAW WC F-2560-E0323178 A, P2, STEP 2.  RT EVAS UNIT TEST PROCEDURES, RELEASED FOR SERVICE IAW MEL: 25-60-01,  CATEGORY: D, EXPIRATION: 02DEC16, MEL 25-60-01.  F/O EVAS UNIT REPLACED PER AMM 25-62-00-4.  PERFORMED BLOWER ND BATTERY CHECK PER AMM 25-62-00-6.
